Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Dark spots on face used Hydroquinone, spots becoming lighter than normal skin. Should I discontinue the cream?

Hi...I m currently using 6% hydroquinone for dark spots on my face. The cream seems to be working effectively and noticing the dark spots are becoming lighter. Also, I m using a q-tip to apply the cream on only the affected areas. However, now noticing an area around one the dark spot are becoming lighter than my normal skin color. Should I discontinue using this cream?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi...u didnt mention the duration...
I feel the percentage of hydroquinone u r uaing is high..usually 1% to 4 % is safer for the face use...but u should be very careful while putting that on the face..and its not possible to control the spread of cream bwyond rhe lesion...
U nwed to immediately stop the hydroquinine cream...the spots on ur face seema to be deeper and difficult to get off completely...u need to protect urself from uv rays whether u r indoors or outdoors...use a mild face wash like cetaphil twice a day and put a good sunblock at least 4 times a day...
U can use a cream containing kojic acid and arbituin which r much safer..
Dont worry
Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor